# SDR SWIA201024959

- Difficulty date: September 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 42,909 hours, 35,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0 +128 VERTICAL POST HAS CRACKS AT RIGHT SIDE +C+ CHANNEL.  (C-CHECK)  REPAIRED PER REO.
